RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petkov, Igor' Vasil'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:69
Abstract pages:359
Full texts:51
References:40
E-mail:

http://www.mathnet.ru/eng/person82916
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 587–603  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019